# SDR COEA2017052624923

- Difficulty date: May 26, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575002203
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 27-28 RT INNER CREASE BEAM ANGLE CORRODED.  REPLACED .
